# SDR REXA2022022200248

- Difficulty date: February 5, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 349 IS CORRODED FROM STRG 27-26R - FOUND TO BE FRAME 349 STR 26L-24R CORRODED, NOT INTERCOSTAL.         
LOCATED AND DRILLED AND INSTALLED NEW FRAME SECTION IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. WVAC EMP STAMP # 794 MTC. INSTALLED NEW FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AT FS 349 STGR 23R-23L.
